# SDR UHLA2014042000333

- Difficulty date: April 20, 2014
- Submitted: April 25, 2014
- Operation: Air carrier
- Aircraft: N643RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000060
- Aircraft time: 26,991 hours, 16,723 cycles
- System (JASC): 5240 · Service Doors
- Part: Seal
- Condition: Unsecure
- Location: Aft Service Door
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER GEAR EXTENSION, AFT F/A REPORTED A BANGING NOISE ON THE R2 DOOR.  INSPECTED AFT SERVICE DOOR DEFLECTORS IAW AMM 52-42-28.  SECURED TOP PORTION OF AFT SERVICE DOOR SEAL IAW AMM 52-42-21.  NO OTHER DEFECTS NOTED.
